Hereditarily strictly cyclic operator algebras

Subhash Chander Arora; Pawan Bala

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 3, page 507-511
  • ISSN: 0011-4642

How to cite

top

Arora, Subhash Chander, and Bala, Pawan. "Hereditarily strictly cyclic operator algebras." Czechoslovak Mathematical Journal 41.3 (1991): 507-511. <http://eudml.org/doc/13948>.

@article{Arora1991,
author = {Arora, Subhash Chander, Bala, Pawan},
journal = {Czechoslovak Mathematical Journal},
keywords = {hereditarily strictly cyclic operator algebras; hereditary strict cyclic multiplicity},
language = {eng},
number = {3},
pages = {507-511},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Hereditarily strictly cyclic operator algebras},
url = {http://eudml.org/doc/13948},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Arora, Subhash Chander
AU - Bala, Pawan
TI - Hereditarily strictly cyclic operator algebras
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 3
SP - 507
EP - 511
LA - eng
KW - hereditarily strictly cyclic operator algebras; hereditary strict cyclic multiplicity
UR - http://eudml.org/doc/13948
ER -

References

top
  1. S. C. Arora, Pawan Bala, On Lambert's conditions of strict cyclicity, (communicated). Zbl0771.47001
  2. S. C. Arora, Pawan Bala, On spectra of operators of finite strict multiplicity, (communicated). Zbl0771.47001
  3. D. A. Herrero, 10.1512/iumj.1973.22.22003, Indiana Univ. Math. J. 22 (1972), 13-24. (1972) Zbl0235.46098MR0315468DOI10.1512/iumj.1973.22.22003
  4. D. A. Herrero, Transitive operator algebras containing a subalgebra of finite strict multiplicity, Rev. Un. Mat. Argentina, 26 (1972), 77-83. (1972) MR0336387
  5. A. L. Lambert, 10.2140/pjm.1971.39.717, Pacific J. Math. 39 (1971) 717-726. (1971) Zbl0213.40701MR0310664DOI10.2140/pjm.1971.39.717
  6. E. J. Rosenthal, 10.1090/S0002-9939-1978-0507322-2, Proc. Amer. Math. Soc. 72 (1978), 276-280. (1978) Zbl0408.47015MR0507322DOI10.1090/S0002-9939-1978-0507322-2
  7. E. J. Rosenthal, A Jordan form for certain infinite dimensional operators, Acta. Sci. Math. 41 (1979) 365-374. (1979) Zbl0441.47018MR0555430
  8. E. J. Rosenthal, 10.1090/S0002-9939-1985-0792273-2, Proc. Amer. Math. Soc. 94 (1985), 624-628. (1985) Zbl0615.47005MR0792273DOI10.1090/S0002-9939-1985-0792273-2

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.